Josef Dick
Josef Dick
A/Professor of Mathematics, UNSW
Verified email at unsw.edu.au
TitleCited byYear
Digital nets and sequences: discrepancy theory and quasi–Monte Carlo integration
J Dick, F Pillichshammer
Cambridge University Press, 2010
6372010
High-dimensional integration: The quasi-Monte Carlo way*
J Dick, FY Kuo, IH Sloan
Acta Numerica 22, 133-288, 2013
3902013
Walsh spaces containing smooth functions and quasi–Monte Carlo rules of arbitrary high order
J Dick
SIAM Journal on Numerical Analysis 46 (3), 1519-1553, 2008
1252008
Good lattice rules in weighted Korobov spaces with general weights
J Dick, IH Sloan, X Wang, H Woźniakowski
Numerische Mathematik 103 (1), 63-97, 2006
1012006
Liberating the weights
J Dick, IH Sloan, X Wang, H Woźniakowski
Journal of Complexity 20 (5), 593-623, 2004
962004
Multivariate integration in weighted Hilbert spaces based on Walsh functions and weighted Sobolev spaces
J Dick, F Pillichshammer
Journal of Complexity 21 (2), 149-195, 2005
942005
Explicit constructions of quasi-Monte Carlo rules for the numerical integration of high-dimensional periodic functions
J Dick
SIAM Journal on Numerical Analysis 45 (5), 2141-2176, 2007
822007
On the convergence rate of the component-by-component construction of good lattice rules
J Dick
Journal of Complexity 20 (4), 493-522, 2004
782004
Higher order QMC Petrov--Galerkin discretization for affine parametric operator equations with random field inputs
J Dick, FY Kuo, QT Le Gia, D Nuyens, C Schwab
SIAM Journal on Numerical Analysis 52 (6), 2676-2702, 2014
682014
Construction algorithms for polynomial lattice rules for multivariate integration
J Dick, F Kuo, F Pillichshammer, I Sloan
Mathematics of computation 74 (252), 1895-1921, 2005
662005
The construction of good extensible rank-1 lattices
J Dick, F Pillichshammer, B Waterhouse
Mathematics of Computation 77 (264), 2345-2373, 2008
532008
Lattice rules for nonperiodic smooth integrands
J Dick, D Nuyens, F Pillichshammer
Numerische Mathematik 126 (2), 259-291, 2014
432014
Exponential convergence and tractability of multivariate integration for Korobov spaces
J Dick, G Larcher, F Pillichshammer, H Woźniakowski
Mathematics of Computation 80 (274), 905-930, 2011
432011
The decay of the Walsh coefficients of smooth functions
J Dick
Bulletin of the Australian Mathematical Society 80 (3), 430-453, 2009
402009
Functions of bounded variation, signed measures, and a general Koksma-Hlawka inequality
C Aistleitner, J Dick
arXiv preprint arXiv:1406.0230, 2014
392014
On the mean square weighted ℒ₂ discrepancy of randomized digital (t, m, s)-nets over ℤ₂
J Dick, F Pillichshammer
Acta Arithmetica 117 (4), 371-403, 2005
372005
Construction of interlaced scrambled polynomial lattice rules of arbitrary high order
T Goda, J Dick
Foundations of Computational Mathematics 15 (5), 1245-1278, 2015
362015
Discrepancy theory and quasi-Monte Carlo integration
J Dick, F Pillichshammer
A panorama of discrepancy theory, 539-619, 2014
352014
Strong tractability of multivariate integration of arbitrary high order using digitally shifted polynomial lattice rules
J Dick, F Pillichshammer
Journal of Complexity 23 (4-6), 436-453, 2007
352007
Multilevel Higher Order QMC Petrov--Galerkin Discretization for Affine Parametric Operator Equations
J Dick, FY Kuo, QT Le Gia, C Schwab
SIAM Journal on Numerical Analysis 54 (4), 2541-2568, 2016
342016
The system can't perform the operation now. Try again later.
Articles 1–20